# SDR AALA980895

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Condition: Failed
- Location: Rt Egt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 956 - RIGHT EGT WENT TO ZERO ONE HOUR INTO FLIGHT CAME BACK ON ABOUT 6 HOURS INTO FLIGHT OPERATION INTERMITTENT FOR REMAINDER OF FLT.  CHECKED WIRING FROM RT ENGINE 'J' BOX TO FIRE WALL CONNECTOR AND WIRING CHECKED GOOD.  REPLACED RT ENGINE LOWER EGT HARNESS PER MM RAN RT ENGINE AND EGT WAS NORMAL OK FOR SERVICE.  (M)
